# SDR DL72W981658

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Cracked
- Location: Rt Mlg
- Component: 1U10851
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LOST 'A' SYSTEM HYDRAULIC PRESSURE AND FLUID QTY.  FOUND RIGHT MLG DOOR SEQUENCING VALVE CRACKED.  REPLACED VALVE.  LEAK CHECK AND GEAR SWING GOOD.
